# SDR AALA20071034

- Difficulty date: June 7, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEAT MOUNTED EMERGENCY LIGHTS IN AFT COACH CABIN INOPERATIVE.  REPAIRED PINS IN HARNESS AT SEAT ROW 32DEF FOR EMERGENCY LIGHTS IN AFT COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
